# SDR ASOA201001138

- Difficulty date: August 16, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N724EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10138
- Aircraft time: 16,643 hours, 11,613 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Peeling
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR EXIT PLACARD PEELING. R & R PAX DOOR EXIT PLACARD IAW AMM 11-30-02.  R & R PAX DOOR EXIT PLACARD IAW AMM 11-30-02.
